Extreme Values in ON/OFF Models of Teletraffic under Permanent and Periodic Measurements / A. V. Lebedev. // Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika. 2018. № 4. P. 10-15 [Moscow Univ. Math. Bulletin. Vol. 72, N 2, 2017. P. 137-142].
The asymptotic behavior of stream intensity extreme values in ON/OFF models of teletraffic under permanent and periodic measurements is studied. It is assumed that the intensity of each source has a distribution with a heavy (regularly varying) tail. A joint limiting distribution for maxima with a common linear normalization, marginal distributions, and the distribution of the maxima ratio are obtained. The extremal index for a sequence of periodic measurements is calculated.
Key words: ON/OFF models, teletraffic, heavy tails, extreme values, extremal index.